# SDR HEEA083557

- Difficulty date: January 13, 2003
- Submitted: January 20, 2003
- Operation: Air carrier
- Aircraft: N31801
- Make and model: Bell 206L-3
- Aircraft serial: 51074
- Aircraft time: 17,501 hours
- System (JASC): 2350 · Audio Integrating System
- Part: Headset
- Part number: 100005430
- Condition: Broken
- Location: Comms System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HEADSET HAS MIKE BOOM BROKEN. REPLACED HEADSET.
